Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 68, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 13, 2015, 3:54 PM EDT for 5 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 13, 2015, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Jessamine County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 94 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WGUS53 KLMK 131954
FFWLMK
KYC017-049-067-113-151-132300-
/O.NEW.KLMK.FF.W.0068.150713T1954Z-150713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
CLARK COUNTY IN EAST CENTRAL KENTUCKY...
FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LEXINGTON...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 700 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA. IN
ADDITION FLOODED CARS WERE REPORTED IN LEXINGTON.
* LOCATIONS IMPACTED INCLUDE...CADENTOWN...CARDINAL HILL...CHEVY
CHASE...HIGHLANDS...MEADOWTHORPE...
IN ADDITION...HOLIDAY HILLS...PRETTY RUN AND SILVER LAKE ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
LOW LYING AREA WHICH OVERFLOWS ONTO HIGHWAY 627.
LOW LYING AREA WHICH OVERFLOWS ON NORTH MAPLE STREET (BETWEEN WEST
BROADWAY AND WEST WASHINGTON).
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3784 8400 3782 8412 3781 8407 3757 8409
3752 8420 3754 8435 3777 8452 3773 8458
3779 8464 3780 8463 3780 8461 3782 8473
3813 8462 3821 8439 3814 8437 3814 8426
3807 8426 3811 8408 3794 8397
$$
CALLAHANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:17 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 13, 2:17 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT Mon Jul 13 2015
...Forecast Update...
Issued at 220 PM EDT Sat Jul 11 2015
...A Severe Thunderstorm Watch is in effect for the entire CWA
through 8 pm EDT / 7 pm CDT...
Quick update for squall line that has just moved into the northeast
counties of our CWA. Storms have dissipated along the west side of
the line, but airmass to the west remains very unstable, so
expecting some back-building to occur. Bowing segment NE of
Louisville will continue to be the main wind-maker, but the rest of
the line is not moving as quickly, though rotation occasionally
showing up as far east as northern KY.
Torrential rainfall will again be a problem, especially in most
saturated areas east of I-65.
.SHORT TERM (Now through Tuesday)...
Issued at 324 AM EDT Mon Jul 13 2015
...Significant Severe Weather and Flash Flooding Today/Evening...
The overall pattern continues to be characterized by NW flow aloft
over the Ohio River Valley, sandwiched between strong upper ridge
over the western CONUS and NE CONUS troughing. Individual
disturbances will dive through this NW flow aloft, interacting with
strong (and pockets of extreme) instability on the eastern periphery
of the upper ridge.
This will result in one or several organized convective systems that
will bring the threat of widespread damaging winds and Flash
Flooding to southern Indiana and central Kentucky later today into
this evening. I'll say right off that confidence is quite high in
severe weather/flooding occurring, and that a signficant
severe/flooding event is likely. On the other hand, confidence in
timing remains low. Given the low confidence in timing, will discuss
a couple of scenarios below.
Scenario #1
The main player for today's evolution will be current complex up
over the MN/WI border, ahead of a shortwave evident on water vapor.
One solution is that we stay relatively quiet until this complex
arrives in the Ohio River Valley later this afternoon and evening.
If this were to occur, we would likely be looking at a full blown
Derecho event as we would have all day to destabilize and it would
arrive near peak heating. The 13/00z SPC WRF actually shows this
occuring with a CWA-wide bowing structure quickly racing through our
CWA late afternoon/evening, reminiscent of the July 2004 derecho
event. Widespread damaging winds would be a certainty along with
Flash Flooding given our very low FFG values. Isolated instances of
straight-line winds over 80 mph would be possible along with
isolated tornadoes.
Scenario #2
The second scenario involves a few complexes/bowing structures
developing ahead of the main MCS due to local moisture pooling and
boundary interactions from differential heating. If this occurs,
onset of severe weather/flooding will occur by midday to mid
afternoon, limiting some destabilization potential. Nevertheless, we
will still be primed for large bowing segments that will yield
damaging winds and flash flooding. Given several rounds of
convection, Flash Flooding would be the bigger concern along with
the rounds of damaging winds. Isolated tornadoes would be possible.
Environment and Other Thoughts...
The pattern will yield strong/extreme instability this
afternoon/evening from surface heating and dew points well into the
70s, underneath steepening mid level lapse rates/drier air aloft.
From an environment standpoint, most concerned about areas along and
west of I-65 where hi-res ensembles show a high probability of >3000
J/KG of ML CAPE overspread by 45-55 knots of 0-6 km bulk shear.
Expect slightly higher DCAPE values along and west of I-65 where
better heating will occur so think the absolute highest wind threat
will be in this area. East of I-65, instability values will be
lower, but still strongly unstable. Wind threat will still be very
high in this area, but think Flash Flooding will be equally
concerning due to potential for several rounds and very low FFG
values.
Do also want to mention that given the veering wind profiles
isolated tornadoes will be possible either with mesovortices
embedded with overall larger bowing structures, or with any
supercell that might get going ahead of the line. Will particularly
be looking for bowings segments ingesting localized boundaries and
enhancing the tor threat. For example, one such boundary might exist
with differential heating between where very heavy rainfall fell
Sunday morning and the sharp cutoff W/SW from this heavy rainfall.
Will be watching afternoon mesonanalysis to see if any noticeable
enhanced tor threat might develop along such corridors. Large hail
will mainly be a threat with any isolated structures that develop
ahead of the line.
Will be issuing a Flash Flood Watch starting at 11 AM EDT/10 AM CDT
for the entire CWA, due to the expected intense rainfall rates and
very low FFG values, especially across our eastern half. Product
will be in effect until Wednesday morning to account for Tuesday
potential as well.
Overall Message...
From an impact/messaging standpoint, will be highlighting that
mobile homes or campers will not provide a safe shelter from some of
the damaging wind instances expected later this afternoon and
evening, and that driving into high water is very bad. Turn Around,
Don't Drown! Also, with lots of fairs/festivals going on Emergency
Managers will be kept up to date of latest thoughts on
timing/impacts.
Tuesday...
Will not spend much time on Tuesday as we need to get through today
first. However, threats will be similar to today as the same pattern
will be in place with continued strong/extreme instability. In fact,
upper disturbance triggering complexes upstream looks stronger. SPC
has our area in a Day 2 Enhanced risk to highlight the threats.
.LONG TERM (Tuesday Night through Sunday)...
Issued at 201 PM EDT Mon Jul 13 2015
This discussion will be kept short as the main focus today is the
ongoing severe weather. The region will remain in northwest flow
aloft on Wednesday. By the end of the week the upper level ridge
will begin to build back in from the southwest. At the surface high
pressure will build in from the north Wednesday and will remain over
the area through Thursday.
Dry weather is expected Wednesday and Thursday under the influence
of the high pressure. Dewpoints will lower back into the mid 60s by
Thursday morning. However, this will be short lived as they will
increase again into the weekend. A couple of waves will ride through
the upper level flow around the periphery of the ridge this weekend.
As usual timing and coverage along with placement is in question
with these storms. The best coverage Friday and Saturday will likely
be across the northeastern portion of the area. Sunday the chances
may spread back to the southwest.
The other concern this weekend will be the heat. Temperatures will
top out in the upper 80s to lower 90s Friday through Sunday. Heat
index values will be in the upper 90s to lower 100s each afternoon.
This could pose an issue to sensitive individuals.
&&
.AVIATION (18Z TAF Update)...
Updated 145 PM EDT Mon Jul 13 2015
Squall line poised to blow through SDF and LEX between 1830-1930Z.
Winds have gusted in excess of 50kt with this over the past 2 hours
as it moved through Indiana. Development along west end of this line
has been minimal, so have backed off on certainty of TSRA at BWG and
gone VCNTY instead, but will continue to watch and update there as
necessary.
TSRA should be relatively short-lived at SDF, but stratified precip
behind the leading edge to the east will keep LEX in MVFR CIGS for
several hours. Development of TSRA farther west over Illinois and
western KY overnight expected along surface boundary generated by
the first line and expected to move SE across TAF sites by 12z.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
084-089>092.
&&
Update.........JBS
Short Term.....BJS
Long Term......ZT
Aviation.......JBSHazardous weather outlook, Jul 13, 1:03 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 103 PM EDT MON JUL 13 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141715- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 103 PM EDT MON JUL 13 2015 /1203 PM CDT MON JUL 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT / 7 PM CDT... ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON...REACHING THE TENNESSEE STATE LINE BY EVENING. WIDESPREAD DAMAGING WINDS ARE THE GREATEST THREAT FROM THIS LINE. AN ISOLATED TORNADO AND INSTANCES OF LARGE HAIL WILL ALSO BE POSSIBLE WITH ANY OF THE STORMS. A SECOND ROUND OF STORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND CONTINUE OVERNIGHT. TORRENTIAL RAINFALL IS POSSIBLE WITH ANY OF THE STORMS...AND GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING COULD OCCUR IN VIRTUALLY ANY LOCATION. UP TO DATE OF THE LATEST FORECASTS AND HAVE A PLAN FOR WHEN SEVERE AND FLOOD WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TUESDAY EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF STORMS. HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.
In the hours before
Special weather statement, Jul 13, 3:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT MON JUL 13 2015 INZ076-077-084-090>092-KYZ029-030-034-038-039-045-132010- ANDERSON KY-BULLITT KY-CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-JEFFERSON KY-NELSON KY-ORANGE IN-SHELBY KY-SPENCER KY-WASHINGTON IN- 340 PM EDT MON JUL 13 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRDALE...AND MOVING SOUTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... VALLEY STATION... ST. MATTHEWS... SHIVELY... PLEASURE RIDGE PARK... OKOLONA... HUNTERS HOLLOW AND BROOKS... HEBRON ESTATES AND ZONETON... THIXTON... BARDSTOWN JUNCTION... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 114 AND 137. THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 0 AND 4. THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS 1 AND 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3798 8486 3793 8577 3850 8652 3858 8638 TIME...MOT...LOC 1940Z 314DEG 18KT 3808 8572 JDG
Local storm report, Jul 13, 3:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
07/13/2015 WOODFORD KY EMERGENCY MNGR
TREES ARE DOWN. SOME TRAFFIC LIGHTS ARE
WITHOUT POWER.
&&
MRCLocal storm report, Jul 13, 3:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FLOOD 1 WSW VERSAILLES 38.05N 84.75W
07/13/2015 WOODFORD KY EMERGENCY MNGR
ROAD PARTIALLY FLOODED AT THOMAS LANE AND
HIGHWAY 62
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 13, 3:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY RAIN 1 NW JEFFERSONVILLE 38.31N 85.74W
07/13/2015 M0.70 INCH CLARK IN NWS EMPLOYEE
0.70 INCHES FELL OVER THE PAST HOUR. STILL
RAINING.
&&
MRCLocal storm report, Jul 13, 3:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 6 SSW LEXINGTON 37.95N 84.49W
07/13/2015 FAYETTE KY EMERGENCY MNGR
TREE DOWN IN THE MONTICELLO SUBDIVISION ON
CARTIER DRIVE.
&&
MRCLocal storm report, Jul 13, 3:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 3 SSE KELAT 38.48N 84.29W
07/13/2015 HARRISON KY PUBLIC
PICTURE OF TREES AND POWER LINES DOWN ACROSS
NORTH HIGHWAY 27.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:39 PM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Fayette, Franklin, Garrard, Jessamine and 4 more | 3 hr |
| Jul 12, 9:15 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer | 30 min |
| Jul 13, 3:46 AM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 46 hr |
| Jul 13, 1:18 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 42 min |
| Jul 13, 1:39 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 41 min |
| Jul 13, 1:58 PM EDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 13, 1:58 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 22 min |
| Jul 13, 2:08 PM EDT | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Jul 13, 2:13 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 47 min |
| Jul 13, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 34 min |
| Jul 13, 2:30 PM EDT | Flash Flood Warning | LMK | Harrison, Scott | 3 hr |
| Jul 13, 2:35 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby | 30 min |
| Jul 13, 2:42 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott | 43 min |
| Jul 13, 2:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Jefferson, Nelson, Shelby and 2 more | 39 min |
| Jul 13, 2:56 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Jul 13, 3:02 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Nicholas and 2 more | 38 min |
| Jul 13, 3:19 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Nicholas | 3 hr |
| Jul 13, 3:26 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Bullitt, Clark, Fayette, Garrard and 8 more | 59 min |
| Jul 13, 3:40 PM EDT | Special Weather Statement | LMK | Anderson, Bullitt, Jefferson, Spencer | 30 min |
| Jul 13, 4:24 PM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson, Nelson, Washington | 3 hr |
| Jul 13, 4:27 PM EDT | Special Weather Statement | LMK | Boyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more | 43 min |
| Jul 13, 4:30 PM EDT | Special Weather Statement | LMK | Boyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more | 40 min |
| Jul 13, 5:11 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Taylor | 29 min |
| Jul 13, 5:28 PM EDT | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Hardin, Larue, Lincoln and 5 more | 3 hr |
| Jul 13, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Taylor | 29 min |
| Jul 13, 5:55 PM EDT | Tornado Warning | LMK | Green, Taylor | 30 min |
| Jul 13, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green | 31 min |
| Jul 13, 6:25 PM EDT | Areal Flood Advisory | LMK | Adair, Green, Taylor | 3 hr |
| Jul 13, 6:36 PM EDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Green, Larue, Metcalfe and 2 more | 3 hr |
| Jul 13, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 32 min |
| Jul 13, 7:25 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 40 min |
| Jul 13, 7:31 PM EDT | Tornado Warning | LMK | Clinton, Cumberland | 29 min |
| Jul 13, 7:59 PM EDT | Tornado Warning | LMK | Cumberland, Monroe | 31 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.